Author of the publication

A robust double exponential formula for Fourier-type integrals

, and . Journal of Computational and Applied Mathematics, 112 (1): 229 - 241 (1999)
DOI: 10.1016/S0377-0427(99)00223-X

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Function classes for double exponential integration formulas., , , and . Numerische Mathematik, 111 (4): 631-655 (2009)A robust double exponential formula for Fourier-type integrals, and . Journal of Computational and Applied Mathematics, 112 (1): 229 - 241 (1999)Double exponential formulas for numerical integration, and . Publications of the Research Institute for Mathematical Sciences, 9 (3): 721--741 (1973)